# SDR HALA2014111300191

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 49,544 hours, 8,943 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT FL370, THE L/E SLAT ASYM MESSAGE ILLUMINATED ON EICAS FOR ABOUT 10 SEC THEN EXTINGUISHED.  BOTH FLAP/SLAT INDICATOR NEEDLES MOVED FROM TO SLIGHTLY ABOVE THE UP MARK, THEN RETURNED TO UP.  NO VIBRATION OR CONTROL ISSUES, FLAP HANDLE REMAIND UP AT 0.  ACCOMPLISHED OPS CHECK OF FLAP SYSTEM, NO FAULTS ACCOMPLISHED FIM 27-51 AND PSEU BITE NO FAULTS TEST 40 ACCOMPLISHED AS WELL.  NO TROUBLE FOUND, OK TO CONTINUE.
